# SDR 95ZZZX4289

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601751005
- Condition: Line Failed
- Location: Lt Eng Nr 1 Hyd
- Part time: 3,488 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMB, LOSS OF NR 1 HYDRAULIC FLUID QUANTITY.  C/A - FOUND PRESSURE LINE FROM NR 1 ENGINE HYDRAULIC PUMP FAILED.  REPLACED NR 1 ENGINE PUMP AND HYDRAULIC LINE.  SERVICED SYSTEM, BLED SYSTEM, OPERATIONAL CHECK NORMAL.
